IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Pattern Recognition and Media Understanding (PRMU) [schedule] [select]
Chair Keiji Yamada (NEC)
Vice Chair Shinichiro Omachi (Tohoku Univ.), Kunio Kashino (NTT)
Secretary Masaaki Iiyama (Kyoto Univ.), Makito Seki (Mitsubishi Electric)
Assistant Hiroshi Tanaka (Fujitsu Labs.), Seiji Hotta (Tokyo Univ. of Agric. and Tech.)

Technical Committee on Human Information Processing (HIP) [schedule] [select]
Chair Hirohiko Kaneko (Tokyo Inst. of Tech.)
Vice Chair Hideyuki Ando (Osaka Univ.), Masahiro Ishii (Sapporo City Univ.)
Secretary Hiroyuki Umemura (AIST), Susumu Shibui (Kagoshima Univ.)
Assistant Yuji Wada (AFFRC), Sachiko Kiyokawa (Chubu Univ.), Harumi Saito (NTT)

Conference Date Thu, Dec 13, 2012 11:00 - 17:00
Fri, Dec 14, 2012 10:00 - 15:30
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Dec 13 AM 
11:00 - 12:00
(1) 11:00-11:30 Real-time Music Piece Identification in a Cover Performance Stream Using HMM-Based Automatic Chord Detection PRMU2012-70 HIP2012-59 Shogo Nakazawa, Masahiko Mikawa, Kazuyo Tanaka (Univ. of Tsukuba), Yoshiaki Itoh (Iwate Prefectural Univ.)
(2) 11:30-12:00 Action Recommendation Method based on Consumption Prediction for Energy Management Service PRMU2012-71 HIP2012-60 Nobuhiro Sekimoto, Kazuyuki Shimada, Hideyuki Ban (Hitachi)
  12:00-13:30 Break ( 90 min. )
Thu, Dec 13 PM 
13:30 - 14:30
(3) 13:30-14:00 Sequential pattern recognition PRMU2012-72 HIP2012-61 Soma Shiraishi, Yaokai Feng, Seiichi Uchida (Kyushu Univ.)
(4) 14:00-14:30 High-Accuracy Clustering Using LDA for Fast Japanese Character Recognition PRMU2012-73 HIP2012-62 Takahiro Sasaki, Hideaki Goto (Tohoku Univ.)
  14:30-14:45 Break ( 15 min. )
Thu, Dec 13 PM 
14:45 - 15:45
(5) 14:45-15:15 Effects of dimension reduction on appearance-based pattern classification PRMU2012-74 HIP2012-63 Hayato Itoh (Chiba Univ.), Tomoya Sakai (Nagasaki Univ.), Atsushi Imiya (Chiba Univ.)
(6) 15:15-15:45 Higher-Order Moment Orders and Performance in Texture Classification using Support Vector Machines PRMU2012-75 HIP2012-64 Trung Nguyen Bao Phan, Keisuke Kameyama (Univ. of Tsukuba)
  15:45-16:00 Break ( 15 min. )
Thu, Dec 13 PM 
16:00 - 17:00
(7) 16:00-17:00 [Special Talk]
An Image Feature Representation by Subspaces of Local Feature Descriptors PRMU2012-76 HIP2012-65
Takashi Takahashi (Ryukoku Univ.)
Fri, Dec 14 AM 
10:00 - 12:00
(8) 10:00-10:30 Large Capacity Barcode with Confidentiality and Error Correction maintaining Compatibility PRMU2012-77 HIP2012-66 Nobuyuki Teraura (TCRI), Kouichi Sakurai (KU)
(9) 10:30-11:00 Variational Optical-flow Temporal Super-Resolution using Multiframes PRMU2012-78 HIP2012-67 Shun Inagaki, Atsushi Imiya (Chiba Univ.)
(10) 11:00-11:30 Camera-projector System PRMU2012-79 HIP2012-68 Tatsuo Yoshida, Yaokai Feng, Seiichi Uchida (Kyushu Univ.)
(11) 11:30-12:00 Report of Young Researcher Program in MIRU 2012 PRMU2012-80 HIP2012-69 Masaaki Iiyama (Kyoto Univ), Yuzuko Utsumi (Osaka Pref. Univ.), Shoichi Shimizu (Mitsubishi Elec.), Kenji Terabayashi (Shizuoka Univ.), Akihiko Torii (titec), Ikuhisa Mitsugami (Osaka Univ.), Takuya Funatomi (Kyoto Univ)
  12:00-13:00 Break ( 60 min. )
Fri, Dec 14 PM 
13:00 - 15:00
(12) 13:00-14:00 [Special Talk]
Current trends and perspective of sensor networks in agricultural fields
-- form viewpoint on development of Field Server --
PRMU2012-81 HIP2012-70
Masayuki Hirafuji (NARO)
(13) 14:00-15:00 [Special Talk]
Introduction of the the i-Energy PRMU2012-82 HIP2012-71
Takekazu Kato (Kyoto Univ.)
Fri, Dec 14 PM 
15:00 - 15:30
(14) 15:00-15:30 Construction of the wig production system for the elderly person and the cancer patient PRMU2012-83 HIP2012-72 Yonghu Zhu, Yoshiaki Adaniya, Kazuhiro Tsujino, Cunwei Lu (Fukuoka Inst. of Tech.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
PRMU Technical Committee on Pattern Recognition and Media Understanding (PRMU)   [Latest Schedule]
Contact Address Contact address: pr-n 
HIP Technical Committee on Human Information Processing (HIP)   [Latest Schedule]
Contact Address  


Last modified: 2012-12-07 20:11:35


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to PRMU Schedule Page]   /   [Return to HIP Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan